# SDR 2012FA0000086

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Aircraft: N434BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029011
- Aircraft time: 2,760 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740255N
- Condition: Frayed
- Location: Rudder
- Part time: 712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAYED RUDDER CABLE FOUND DURING 500 HOUR. CHRONIC PROBLEM.
